MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 1.0ML 29GA 1/2IN; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE 1.0ML 29GA 1/2IN; PISTON SYRINGE
Catalog Number 928850
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the hub separated and was in the needle shield with a bd syringe 1.0ml 29ga 1/2in.This occurred on 2 separate occasions prior to use.The following information was provided by the initial reporter: it was reported that 2 syringes the needle hub was in the needle shield off the syringe in the bag.
 
Additional Manufacturer Narrative
After further information received, it has been determined that the previously submitted mfr report #1920898-2019-01082 was sent in error.The original complaint of hub separating from device was incorrect, the correct issue "product is damaged (broken, missing, unassembled) device is inoperable" is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD SYRINGE 1.0ML 29GA 1/2IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9152413
Report Number1920898-2019-01082
Device Sequence Number14133720
Product Code FMF
UDI-Device Identifier00311917014876
UDI-Public00311917014876
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Catalogue Number928850
Device Lot Number8302707
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;